Learn how to use Mayo Clinic Connect
Request an Appointment
Hey everyone. Did tacrolimus give you itching? Sometimes when my dose is increased I get itching and elevated liver function. Any of you experienced this?
Interested in more discussions like this? Go to the Transplants group.
@webiondev I had severe itching prior to the transplant but after surgery it was gone. I haven't experienced it again and I take prograf (tacrolimus) but a low dosage (1mg) every 12 hours. Maybe the low dosage has something to do with it?
@webiondev I took tacrolimus but never had itching from it. I had to get off of it because it was causing my creatinine to go high, even with drinking 80 – 100 ounces of fluid a day. I now take sirolimus.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In